Delimited control operators prove Double-negation Shift - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Annals of Pure and Applied Logic Year : 2012

Delimited control operators prove Double-negation Shift

Abstract

We propose an extension of minimal intuitionistic predicate logic, based on delimited control operators, that can derive the predicate-logic version of the Double-negation Shift schema, while preserving the disjunction and existence properties.
Fichier principal
Vignette du fichier
article.pdf (155.6 Ko) Télécharger le fichier
Origin : Publisher files allowed on an open archive

Dates and versions

hal-00647389 , version 1 (02-12-2011)

Identifiers

Cite

Danko Ilik. Delimited control operators prove Double-negation Shift. Annals of Pure and Applied Logic, 2012, Kurt Goedel Research Prize Fellowships 2010, 163 (11), pp.1549-1559. ⟨10.1016/j.apal.2011.12.008⟩. ⟨hal-00647389⟩
550 View
378 Download

Altmetric

Share

Gmail Facebook X LinkedIn More